Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 2017


Pierre Fougères; Ivan Gentil; Boguslaw Zegarliński
Solution of a class of reaction-diffusion systems via logarithmic Sobolev inequality
Vol. 24 no. 1 (2017), p. 1-53 Détail
Sho Matsumoto
Polynomiality of shifted Plancherel averages and content evaluations
Vol. 24 no. 1 (2017), p. 55-82 Détail
Colin Mietka
On the well-posedness of a quasi-linear Korteweg-de Vries equation
Vol. 24 no. 1 (2017), p. 83-114 Détail
Hideki Miyachi; Ken’ichi Ohshika
Une formule différentielle de la longueur extrémale et ses applications
(A differential formula of extremal length and its applications)
Vol. 24 no. 1 (2017), p. 115-133 Détail